Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 21, 2014, 5:46 AM CDT for Maverick County, Texas. It took effect at Jun 21, 2014, 6:14 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2014, 5:46 AM CDT (10:46 UTC)
- In effect from
- Jun 21, 2014, 6:14 AM CDT
- Expired
- Jun 21, 2014, 8:48 PM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Eagle Pass (EPPT2).
- Action stage
- 9 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
146
WGUS44 KEWX 211047
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
RIO GRANDE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC323-220020-
/O.NEW.KEWX.FL.W.0015.140621T1114Z-140622T0020Z/
/EPPT2.1.ER.140621T1114Z.140621T1200Z.140621T1220Z.UU/
546 AM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE RIVER AT EAGLE PASS.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 AM SATURDAY THE STAGE WAS 15.7 FEET (4.8 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR
16.2 FEET 4.9 METERS BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY LATE THIS MORNING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY
PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN
LIVESTOCK IN THE RIVER CHANNEL. IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
THE FLOOD PLAIN. ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 9 16 15.7 SAT 05 AM 10.5 5.7 4.1 3.6 3.5
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 3 5 4.8 SAT 05 AM 3.2 1.7 1.2 1.1 1.1
&&
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027
$$2 follow-up statements
042
WGUS84 KEWX 211354
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT SAT JUN 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-211424-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-140621T2056Z/
/LTRT2.3.ER.140620T1546Z.140620T1830Z.140621T0719Z.NO/
854 AM CDT SAT JUN 21 2014
FORECAST INFORMATION FOR
PECOS RIVER NEAR LANGTRY.
* AT 08AM SATURDAY THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* BANKFULL STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 33.8 FEET OR 10 METERS
FRIDAY AFTERNOON AND THEN BEGAN TO FALL. THE RIVER FELL BELOW THE
FLOOD STAGE EARLY THIS MORNING AND FELL BELOW THE BANKFULL STAGE
AROUND SUNRISE THIS MORNING. THE RIVER WILL CONTINUE TO FALL FOR THE
REST OF TODAY. THIS WILL BE THE LAST FORECAST FOR THIS POINT ON THE
RIVER.
$$
TXC323-220618-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T1800Z.140621T1818Z.UU/
854 AM CDT SAT JUN 21 2014
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 08AM SATURDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* BANKFULL STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE THE FLOOD STAGE THIS MORNING AND WILL
CONTINUE RISING TO NEAR 16.5 FEET OR 5 METERS BY EARLY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATER THIS AFTERNOON.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY
PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN
LIVESTOCK IN THE RIVER CHANNEL. IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
THE FLOOD PLAIN. ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LANGTRY 7 10 5.9 SAT 08 AM 3.7 2.2 2.1 2.1 2.1
EAGLE PASS 9 16 16.3 SAT 08 AM 7.3 4.1 3.2 3.0 3.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LANGTRY 2 3 1.8 SAT 08 AM 1.1 0.7 0.6 0.6 0.6
EAGLE PASS 3 5 5.0 SAT 08 AM 2.2 1.2 1.0 0.9 0.9
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027
$$872
WGUS84 KEWX 220148
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SAT JUN 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO AFFECTING VAL VERDE COUNTY
DEVILS RIVER AT BAKERS CROSSING 19 MILES NORTH OF COMSTOCK AFFECTING
VAL VERDE COUNTY
RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-220218-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-140622T1508Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
848 PM CDT SAT JUN 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* AT 8:00 PM SATURDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY AT 4.4 FEET (1.3 METERS). IT HAS
BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 4.0 FEET...(1.3 METERS)...THERE ARE NO IMPACTS TO LOW WATER CROSSINGS
AND BRIDGES ALONG THE DEVILS RIVER AND TRIBUTARIES.
$$
TXC465-220218-
/O.CAN.KEWX.FL.W.0017.000000T0000Z-140622T1055Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 PM CDT SAT JUN 21 2014
THE FLOOD WARNING IS CANCELLED FOR THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT 8:15 PM SATURDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY NEAR 2.3 FEET (0.7 METERS). IT HAS
BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 2.3 FEET (0.7 METERS)...THERE ARE NO IMPACTS TO LOW AREAS OF THE FLOOD
PLAIN.
$$
TXC323-220218-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T2000Z.140621T2311Z.UU/
848 PM CDT SAT JUN 21 2014
THE FLOOD WARNING IS CANCELLED FOR THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 8:15 PM SATURDAY THE STAGE WAS 14.4 FEET (4.4 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* FELL BELOW FLOOD STAGE AT 6:11 PM SATURDAY.
* FORECAST...THE RIVER LEVEL WILL CONTINUE FALLING AND IS EXPECTED TO FALL TO 4.6 FEET
(1.4 METERS) BY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY
PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN
LIVESTOCK IN THE RIVER CHANNEL. IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
THE FLOOD PLAIN. ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
ARE FLOODED.
* IMPACT...AT 13.0 FEET (4.0 METERS)...OVERBANK CONDITIONS OCCUR WITH WATER WELL INTO
THE FLOOD PLAIN THREATENING LIVESTOCK AND IRRIGATION PUMPS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7PM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH N 3 8 4.4 SAT 08 PM 4.4 4.4 4.4 4.4 4.4
BAKERS CROSSING 4 6 2.3 SAT 08 PM 2.3 2.2 2.2 2.2 2.2
EAGLE PASS 9 16 14.4 SAT 08 PM 5.9 3.9 3.5 3.3 3.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7PM (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CAUTHORN RANCH N 1 2 1.3 SAT 08 PM 1.3 1.3 1.3 1.3 1.3
BAKERS CROSSING 1 2 0.7 SAT 08 PM 0.7 0.7 0.7 0.7 0.7
EAGLE PASS 3 5 4.4 SAT 08 PM 1.8 1.2 1.1 1.0 1.0
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 21, 3:52 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 21, 3:52 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 352 AM CDT SAT JUN 21 2014 .SHORT TERM (TODAY THROUGH SUNDAY)... MID TO UPPER LEVEL SHEAR AXIS OVER NRN MEXICO INTO WEST TX WILL CONTINUE TO HOLD A HIGH PRECIPITABLE WATER ENVIRONMENT OVER WESTERN PARTS OF SOUTH CENTRAL TEXAS TODAY. ANOTHER ROUND OF EARLY MORNING THUNDERSTORMS ARE MOVING ACROSS THE WESTERN COUNTIES...BUT WITHOUT THE MCV CONCENTRATION THAT PRODUCED THE FLASH FLOOD EVENT EARLY FRIDAY. A FEW DOWNPOURS OF 1 TO 2 INCHES WILL CONTINUE TO KEEP AREA STREAMS NEAR THE RIO GRANDE ABOVE THEIR NORMAL FLOWS...BUT THE PROGRESSIVE UPSTREAM AND NORTHWARD MOTION OF STORMS SHOULD NOT RESULT IN ANY NEW FLOOD WAVES. HIGH FLOWS ALONG THE RIO GRANDE MOVING TOWARD EAGLE PASS SHOULD BE CLOSE TO A CREST THAT IS CLOSE TO MINOR FLOOD STAGE BEFORE RECEDING LATER TODAY. THE HIGH PWAT ENVIRONMENT AND THE CONVECTIVE FOCUS SHOULD SHIFT NORTHWARD TODAY INTO TONIGHT. NAM/GFS MID-LEVEL WIND FORECASTS SUGGEST THE MID-LEVEL SHEAR INCREASING FROM THE NORTH SHOULD PROMOTE CONTINUED CONVECTION INTO THE HILL COUNTRY AS SOME OF THE HIGHER MOISTURE POOLING SHIFTS INTO THAT REGION. WILL KEEP POPS IN THE LOW CHANCE CATEGORY AND NOT MENTION HEAVY RAIN AS MODEL QPFS ARE LOW FROM BOTH THE HI- RES AND SYNOPTIC SCALE MODELS. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SYNOPTIC MODELS MOVE THE MID-LEVEL SHEAR AXIS EASTWARD ACROSS CENTRAL AND N TX LATE SUNDAY...LEAVING A PERIOD OF STABLE AND DRY WEATHER FOR SUNDAY NIGHT INTO MONDAY. NORTHWEST FLOW OVER THE SOUTHERN PLAINS COULD LEAD TO INSTABILITY AGAIN FROM THE NORTH SUNDAY NIGHT...BUT WILL FAVOR THE MORE STABLE GFS OVER THE UNSTABLE NAM TO KEEP THE MENTION OF RAIN OUT THROUGH DAYTIME MONDAY...BEFORE SHOWING SLIGHT CHANCE POPS MONDAY NIGHT INTO WEDNESDAY. THE UNSTABLE NW FLOW PATTERN CONTINUES INTO MUCH OF NEXT WEEK LEAVING A SHEAR AXIS HUNG OVER EASTERN TX INTO THE NORTHERN GULF LATE IN THE WEEK. WILL SHOW A SLIGHT FAVOR OF THE DRIER GFS OVER THE MORE UNSTABLE ECMWF AND CANADIAN SOLUTIONS FOR LATE NEXT WEEK...BUT SHEAR ALOFT SHOW BY EVEN THE DRIER GFS...ALONG WITH ABOVE NORMAL PWAT VALUES OVER AREAS EAST OF I-35 COULD WARRANT LOW CHANCE POPS FOR THURSDAY INTO SATURDAY. REGARDING TEMPERATURES....WITH ALL THE MOISTURE IN THE ATMOSPHERE AND THE DAY TO DAY UNCERTAINTIES IN WHERE WEAKNESS IN THE RIDGE ALOFT DEVELOP...WILL KEEP WITH A BLEND OF MODEL GUIDANCES THROUGH THE EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 91 74 90 74 92 / 20 20 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 92 73 91 73 93 / 20 20 20 10 10 NEW BRAUNFELS MUNI AIRPORT 92 73 92 73 94 / 20 20 20 10 10 BURNET MUNI AIRPORT 88 72 88 72 90 / 20 30 20 10 10 DEL RIO INTL AIRPORT 90 74 93 74 96 / 30 30 10 10 - GEORGETOWN MUNI AIRPORT 90 73 89 73 92 / 20 20 20 10 10 HONDO MUNI AIRPORT 92 73 93 73 94 / 20 20 10 10 - SAN MARCOS MUNI AIRPORT 91 73 90 73 92 / 20 20 20 10 10 LA GRANGE - FAYETTE REGIONAL 91 76 91 75 92 / 20 10 20 10 10 SAN ANTONIO INTL AIRPORT 91 75 92 75 93 / 20 20 20 10 - STINSON MUNI AIRPORT 93 75 94 75 95 / 20 20 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...18
Hazardous weather outlook, Jun 20, 3:15 PM CDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CDT FRI JUN 20 2014 TXZ183-202-217-212015- VAL VERDE-KINNEY-MAVERICK- 315 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... FLOODING ALONG CREEKS...STREAMS...AND THE RIO GRANDE AND LOWER PECOS RIVERS WILL CONTINUE THROUGH AT LEAST TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND TONIGHT. WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. HOWEVER...DUE TO THE HEAVY RAINFALL LAST NIGHT AND THIS MORNING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU...ANY ADDITIONAL RAINFALL WILL BE QUICK TO RUNOFF AND MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PORTIONS OF THE PECOS AND RIO GRANDE RIVERS COULD REMAIN ABOVE FLOOD STAGE EARLY SATURDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-184>194-203>209-218>225-228-212015- LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 315 PM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:32 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| Jun 21, 8:57 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 21, 8:57 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Jun 21, 11:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 6 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.